# SDR SWAA2015032037658

- Difficulty date: March 7, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND STRUCTURE STRINGER SPLICE CHANNEL, CRACKED AT BS 360, STRINGER 16L.  R & R SPLICE IAW DWG & SRM.
